# SDR 2001UALA00181

- Difficulty date: March 4, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 8,622 hours, 3,031 cycles
- Engine: Pwa PW4052
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Lt & Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ENGINE FLAMEOUT REPORTED AT FL240.  RESTARTS ACCOMPISHED.  DIVERTED KOA.  EMERGENCY DECLARED.  LANDED APPROXIMATELY 24000 LBS OVERWEIGHT.
